# SDR AALA201608319003

- Difficulty date: August 30, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,516 hours, 13,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Frozen
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RT OVERWING EXIT DOOR CUTOUT, UPPER ROLLERS, 2 EA ARE FROZEN.  CLEANED & EXERCISED RT OVERWING EXIT DOOR ROLLERS AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 12-22-01.
